# SDR ASOA201001045

- Difficulty date: July 28, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 20,629 hours, 17,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT NR 2 EXTERIOR EMERGENCY LIGHT INOP.   RELAMPED LT NR 2 EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-21. OPS CHECK GOOD/ ITEM: 1/ 28 JULY 2010-RELAMPED LT NR 2 EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-21. OPS CHECK GOOD.
